# SDR SWIA201231283

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 23,271 hours, 14,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Failed
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5400)  REPLACED PIN AT CONNECTOR J355.
